Tbilisi Mathematical Journal

Chromatic number of Harary graphs

Adel P. Kazemi and Parvin Jalilolghadr

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


A proper coloring of a graph $G$ is a function from the vertices of the graph to a set of colors such that any two adjacent vertices have different colors, and the chromatic number of $G$ is the minimum number of colors needed in a proper coloring of a graph. In this paper, we will find the chromatic number of the Harary graphs, which are the circulant graphs in some cases.

Article information

Tbilisi Math. J., Volume 9, Issue 1 (2016), 271-278.

Received: 16 January 2016
Accepted: 5 May 2016
First available in Project Euclid: 12 June 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 05C15: Coloring of graphs and hypergraphs

Harary graph circulant graph chromatic number


Kazemi, Adel P.; Jalilolghadr, Parvin. Chromatic number of Harary graphs. Tbilisi Math. J. 9 (2016), no. 1, 271--278. doi:10.1515/tmj-2016-0013. https://projecteuclid.org/euclid.tbilisi/1528769050

Export citation


  • J. Barajas and O. Serra, On the chromatic number of circulant graphs, Discrete Math, 309 (2009), 5687–5696.
  • C. Heuberger, On planarity and colorability of circulant graphs, Discrete Math, 268 (2003), 153–169.
  • D. B. West, Introduction to Graph Theory, 2nd ed, prentice hall, USA, (2001).
  • H. G. Yeh and X. Zhu, 4-colourable 6-regular toroidal graphs, Discrete Math. 273 (2003), 261–274.